MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT20649-PNK
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(6) 2017 that on (b)(6) 2017 the receiver had no audio output.No additional event or patient information is available.The receiver was returned for evaluation.An exterior visual inspection was performed and passed.A manual test was performed and failed.The reported event of no audio output was confirmed.The root cause was determined to be a defective speaker.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6341763
Report Number3004753838-2017-13350
Device Sequence Number1016719
Product Code MDS
UDI-Device Identifier20386270000082
UDI-Public(01)20386270000082(241)STR-GL-PNK(10)5197565
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT20649-PNK
Device Catalogue NumberSTR-GL-PNK
Device Lot Number5197565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2017
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3004753838-02/29/16-001C
Patient Sequence Number1
Patient Age66 YR
Patient Weight63